# SDR IPXA2024013175620

- Difficulty date: January 10, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 2024T3056C
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT, ENG#2 T/R I/B FWD BOTTOM IN THE CORNER, DENT DOT 641/07 INSTALLED ANGLE AT #2 ENG. T/R I/B FWD FRAME. IAW A300-600 PW4000 SRM 54-04-01.
